# SDR ASAA2016051116695

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 9,793 hours, 3,197 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 FMC PROMPT DISAPPEARED.  ACFT GROUNDED.  REBOOTED NR 1 FMC FMC COMPUTER, REF FIM TASK 34-61, TASK 807, FMC OPS RESTORED. OPS CK OF FMC OK.
